Minnesota, 2011

Hail in Minnesota, August 6, 2011

August 6, 2011 · NWS MPX · 10 events in 5 counties and zones

A small cluster of thunderstorms developed across northwest Minnesota, and moved southeast along the interstate 94 corridor. Several of the thunderstorms produced up to golf ball size hail southwest of St.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
10

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MPX wrote it up.

A small cluster of thunderstorms developed across northwest Minnesota, and moved southeast along the interstate 94 corridor. Several of the thunderstorms produced up to golf ball size hail southwest of St. Cloud, to the southwest corner of the Twin Cities Metro area.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before the first event at Aug 6, 12:04 PM CST, 6 hours 6 minutes earlier.

Area forecast discussion, Aug 6, 12:04 PM CST, 6 hours 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
104 PM CDT SAT AUG 6 2011

.DISCUSSION...

.MESOSCALE UPDATE....
A SOMEWHAT TRICKY PATTERN OVER THE AREA THIS AFTERNOON WITH
SEVERAL LOW-LEVEL BOUNDARIES. CONVECTION SHOULD BECOME GRADUALLY
MORE INTENSE INTO THE MID TO LATE AFTERNOON AND HAVE ALREADY SEEN
SUCH A TREND IN THE NORTHERN TIER OF COUNTIES...WITH TEMPORARY
HIGHER CORES AND MID TO LOWER ROTATION AT TIMES. THE EXPECTED
INTENSIFICATION WILL BE AIDED BY THE FACT THERE IS LITTLE
INHIBITION OVER THE REGION. UNLIKE MANY OF THE JULY EVENTS...A
DEEP CAP IS NOT PRESENT. AT THE SAME TIME...LARGE INSTABILITY IS
NOT ABLE TO BUILD UP SO EXPLOSIVE DEVELOPMENT IS GENERALLY NOT
EXPECTED WITH MLCAPES PEAKING 1000 TO 2000 J/KG. AS THE
NEXT SHORT WAVE SEEN ON WATER VAPOR MOVING INTO NORTHEAST SD MOVES
OVER ONGOING ELEVATED CONVECTION IN CENTRAL MN...THERE SHOULD BE A
TENDENCY TO SEE STORMS BUILD SOUTH AND SOUTHEASTWARD AND BECOME
ROOTED LOWER. THE SYNOPTIC SCALE WARM FRONT IS LOCATED IN CENTRAL
MN AS ARE OUTFLOW BOUNDARIES FROM THE ONGOING CONVECTION SEEN ON
VISIBLE. SO WITH THESE BOUNDARIES IN THE AREA THAT SHOULD ALSO
HELP CONVECTION TO THRIVE AND FOCUS MORE. ACROSS WESTERN TO
SOUTHWESTERN/SOUTH CENTRAL MN ALONG A PRE FRONTAL TROUGH...THE
TENDENCY FOR CONVECTION TO DEVELOP WILL ALSO INCREASE. /SUCH AS
THE STORM NORTHWEST OF MORRIS/. STORMS SHOULD BE MORE DISCRETE AT
FIRST IN THESE AREAS AND GRADUALLY EVOLVE SOUTHEAST. WITH SLIGHTLY
BETTER MID-LEVEL FLOW FORECAST THIS EVENING AIDING IN 40 KT DEEP
LAYER SHEAR...SOME ORGANIZATION IN CLUSTERS AND SEGMENTS THIS
EVENING IS EXPECTED. SOMETHING THAT MAY KEEP CONVECTION COVERAGE
IN CHECK IN THE SOUTHERN FORECAST AREA IS THAT THE EASTERN PACIFIC
MOIST PLUME AND BETTER MOISTURE TRANSPORT ALL AROUND IS TO OUR
SOUTH. IT WOULD SEEM THE TIME IN MUCH OF THE TWIN CITIES MOST
FAVORED WOULD BE 5 PM TO 8 PM. THE NORTHEAST METRO VERY WELL MAY
SEE ACTIVITY SOONER WITH THE WARM FRONT DRAPED JUST TO THEIR
NORTH AND THE CURRENT CONVECTION BUILDING SOUTHEAST.

THREATS...STRONG WINDS STILL APPEAR THE PRIMARY THREAT FROM STORMS
THROUGH THIS EVENT WITH DCAPE VALUES OF 700 TO 1200 J/KG AND SOME
COLD POOL SUSTAINABILITY. THERE IS A TORNADO THREAT GIVEN THE
BOUNDARIES AND INCREASING 0-3KM CAPE /FORECAST TO REACH 200 J/KG
IN SOME AREAS/. THIS SEEMS ENHANCED IN THE NEAR TERM WITH THE
CURRENT ACTIVITY IN CENTRAL MN AS IT BUILDS SOUTH AND
SOUTHEAST...CONTINUOUSLY RE-FIRING ALONG BOUNDARIES. IN
ADDITION...THE BEHAVIOR ON RADAR SINCE 12 PM HAS BEEN TO SEE
TEMPORARY ROTATION. THE 0-1 KM SHEAR IS FORECAST TO REMAIN AROUND
15 KTS...SO IT WOULD SEEM THAT ANY TORNADOES THAT WOULD FORM WOULD
BE BRIEF AND NEAR BOUNDARIES. A HAIL THREAT EXISTS WITH STORMS
MAINLY DURING THE AFTERNOON IT WOULD SEEM...BUT PARAMETERS FOR
HAIL LARGER THAN GOLF BALLS IS LOW DUE TO CAPE BELOW 2000 J/KG.
HEAVY RAIN APPEARS MOST PROBABLE WITH TRAINING ACTIVITY NORTH AND
NORTHEAST OF THE TWIN CITIES METRO.

.DISCUSSION...
MOST OF THE TIME WAS EMPHASIZED ON THE SHORT TERM TODAY. BY
SUNDAY AFTERNOON...THE FRONT LOOKS TO BE EAST OF THE REGION. HIGHS
WILL BE ABOUT 5 TO 7 DEGREES COOLER IN MANY PLACES. THERE WILL BE
A SMALL CHANCE FOR SHOWERS IN THE EAST WITH LINGERING MARGINAL
INSTABILITY. THE NEXT FRONT...WHICH WILL LIKELY BE THE TRUEST
COLD FRONT SINCE JUNE...WILL DROP SOUTHWARD ACROSS MN AND WESTERN
WI ON MONDAY AFTERNOON AND EVENING. DEEP LAYER SHEAR ASSOCIATED
WITH THE SHORT WAVE IS EXPECTED TO BE 35 TO 45 KTS ACROSS CENTRAL
MN WITH LOW-LEVEL MOISTURE STILL PROVIDING MLCAPES AROUND 1000
J/KG. SO SOME SCATTERED STORMS WOULD SEEM PROBABLE IF TIMING
CONTINUES TO BE ON PAR FOR AN EVENING FRONTAL PASSAGE. BEHIND THE
FRONT...TUESDAY AND WEDNESDAY LOOK LIKE PLEASANT DAYS WITH SOME OF
THE LOWEST DEW POINTS IN MANY WEEKS. A PACIFIC-TYPE SYSTEM IS
FORECAST TO PASS THROUGH THE AREA LATE IN THE WEEK WITH MARGINAL
RETURN FLOW AHEAD OF IT.

&&

.AVIATION.../18Z TAF ISSUANCE/
THUNDERSTORMS CONTINUE TO REKINDLE AHEAD OF THE MESOSCALE CONVECTIVE
VORTICY OVER CENTRAL MINNESOTA. THE STORMS CONTINUE TO BACKBUILD
SOUTHWEST OVER WEST CENTRAL MINNESOTA. ISOLATED STRONG THUNDERSTORMS
WERE OCCURRING OVER CENTRAL MINNESOTA. THESE STORMS SHOULD SPREAD
EAST INTO PORTIONS OF WEST CENTRAL WISCONSIN BEFORE 700 PM. EXPECT
SOME SCATTERED TO BROKEN CUMULUS CLOUDS ROUGHLY BETWEEN 2500-4000
FEET AGL WITH WEATHER CONDITIONS LOWERING BRIEFLY BELOW 1000 FEET
AND VISIBILITIES BELOW A MILE IN THUNDERSTORMS. SURFACE WINDS
GUSTING OVER 40 KNOTS IN STRONG THUNDERSTORMS ALONG THE TIGHT
REFLECTIVITY GRADIENT AS SEEN ON LOCAL DOPPLER RADAR. CEILINGS
LOWERING BEHIND THE FRONTAL BOUNDARY AS COOLER AIR SEEP OVER THE
UPPER MIDWEST TONIGHT AND SUNDAY MORNING WITH CEILING HEIGHTS
BETWEEN 1000-2000 FEET AGL. CONDS IMPROVING TO SCATTERED TO BROKEN
CLOUDS 2500-3500 FEET AGL SUNDAY AFTERNOON. WINDS SHIFTING TO
NORTHWEST AND INCREASING TO 10-20 KNOTS BEHIND THE FRONT...THEN
DIMINISHING TO UNDER 10 KNOTS SUNDAY AFTERNOON.

MSP...A VERY DIFFUSE SURFACE WIND PATTERN WITH NUMEROUS OUTFLOW
BOUNDARIES AND SURFACE FRONTAL BOUNDARIES IN THE AREA. THE MAIN
AREA OF CONVECTIVE WILL OCCUR NORTH OF THE TWIN CITIES WITH
THUNDERSTORM DEVELOPMENT MORE LIKELY AFTER 500 PM. THERE IS A
SLIGHT RISK OF SEVERE WEATHER WITH A FEW OF THESE STORMS WITH
POTENTIAL FOR DAMAGING WINDS AND LARGE HAIL EARLY THIS EVENING.
CEILINGS LOWERING TO MVFR CATEGORY BEHIND THE MAIN COLD FRONT
LATER TONIGHT...WITH SOME IMPROVEMENT ANTICIPATED DURING THE
AFTERNOON ON SUNDAY. WINDS SHIFTING TO NORTHWEST AND INCREASING TO
10-20 KNOTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.

&&

MTF/JVM
Hazardous weather outlook, Aug 6, 1:01 PM CST, 5 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
201 PM CDT SAT AUG 6 2011

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
071100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
201 PM CDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...REST OF THIS AFTERNOON AND TONIGHT

THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE
OUTLOOK AREA. THUNDERSTORMS WILL CONTINUE TO DEVELOP EASTWARD FROM
CENTRAL AND WESTERN MINNESOTA. THE MAIN HAZARDS WITH SEVERE STORMS
WILL BE STRONG WINDS...THOUGH SOME ISOLATED LARGE HAIL MAY OCCUR.
A FEW TORNADOES ARE POSSIBLE...NAMELY IN SOUTHWEST TO CENTRAL
MINNESOTA AND THE U.S. HIGHWAY 8 CORRIDOR OF WESTERN WISCONSIN.
TEMPORARY TORRENTIAL RAINFALL IS ALSO LIKELY WITH SOME OF THESE
STORMS...MAINLY ACROSS CENTRAL MINNESOTA AND WEST CENTRAL
WISCONSIN.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A CHANCE OF THUNDERSTORMS IS POSSIBLE MONDAY AFTERNOON AND EVENING
AS ANOTHER COLD FRONT SLIPS ACROSS THE AREA. THERE IS A SMALL
CHANCE FOR SEVERE STORMS DURING THAT TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND INTO
THE EVENING.

In the hours before

Special weather statement, Aug 6, 2:18 PM CST, 3 hours 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
318 PM CDT SAT AUG 6 2011

MNZ062-063-WIZ023-062045-
RAMSEY-ST. CROIX-WASHINGTON-
318 PM CDT SAT AUG 6 2011

...THUNDERSTORMS MOVING  OVER RAMSEY...WASHINGTON...AND ST. CROIX
COUNTIES THROUGH 345 PM CDT...

AT 316 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM SHOREVIEW TO MARINE ON ST
CROIX. THESE STORMS WERE MOVING SOUTHEAST AT 25 MPH.

DIME SIZE DIAMETER HAIL AND WINDS UP TO 50 MPH ARE EXPECTED WITH
THESE STORMS. SOME OF THE WINDS MAY OCCUR BEFORE THE ACTUAL RAIN
ARRIVES.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  WHITE BEAR LAKE.
  NORTH OAKS.
  VADNAIS HEIGHTS.
  GEM LAKE.
  MAHTOMEDI.
  STILLWATER.
  OAK PARK HEIGHTS.
  INTERSTATE 35 IN WASHINGTON COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4505 9262 4494 9272 4494 9297 4511 9314
      4513 9308 4512 9303 4514 9302 4519 9284
      4520 9274
TIME...MOT...LOC 2016Z 310DEG 21KT 4507 9312 4515 9283
Local storm report, Aug 6, 2:36 PM CST, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
336 PM CDT SAT AUG 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             4 NNE WHITE BEAR LAKE   45.12N 92.98W
08/06/2011  M0.25 INCH       RAMSEY             MN   TRAINED SPOTTER

&&

MPG
Special weather statement, Aug 6, 3:00 PM CST, 3 hours 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
400 PM CDT SAT AUG 6 2011

WIZ023-062145-
ST. CROIX-
400 PM CDT SAT AUG 6 2011

...THUNDERSTORMS MOVING OVER ST. CROIX COUNTY THROUGH 445 PM CDT...

AT 400 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 4 MILES SOUTHEAST OF NEW RICHMOND...OR 5 MILES WEST OF
CYLON. THIS STORM WAS MOVING SOUTHEAST AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  CYLON.
  FOREST.
  EMERALD.
  GLENWOOD CITY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4500 9242 4509 9250 4514 9242 4516 9215
      4513 9215 4512 9213 4496 9214 4495 9214
TIME...MOT...LOC 2100Z 302DEG 26KT 4508 9243
Special weather statement, Aug 6, 4:26 PM CST, 1 hour 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
526 PM CDT SAT AUG 6 2011

WIZ028-062315-
EAU CLAIRE-
526 PM CDT SAT AUG 6 2011

...THUNDERSTORMS MOVING OVER EAU CLAIRE COUNTY THROUGH 615 PM CDT...

AT 526 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES NORTHWEST OF FALL CREEK. THIS STORM WAS MOVING
EAST AT 35 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 45 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  BRACKETT.
  FALL CREEK.
  AUGUSTA.
  FAIRCHILD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4459 9092 4460 9107 4471 9139 4484 9134
      4486 9124 4486 9092 4483 9091 4463 9092
      4460 9091
TIME...MOT...LOC 2226Z 282DEG 31KT 4478 9129
Special weather statement, Aug 6, 4:36 PM CST, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
536 PM CDT SAT AUG 6 2011

MNZ041-062300-
DOUGLAS-
536 PM CDT SAT AUG 6 2011

...THUNDERSTORMS MOVING OVER DOUGLAS COUNTY...

AT 536 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 3 MILES WEST OF EVANSVILLE. THIS STORM WAS MOVING EAST
AT 25 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EVANSVILLE.
  BRANDON.
  INTERSTATE 94.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4579 9537 4591 9577 4610 9578 4611 9562
TIME...MOT...LOC 2236Z 291DEG 23KT 4599 9571
Special weather statement, Aug 6, 5:59 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
659 PM CDT SAT AUG 6 2011

MNZ049-070045-
STEARNS-
659 PM CDT SAT AUG 6 2011

...STRONG THUNDERSTORM MOVING ACROSS STEARNS COUNTY THROUGH 745 PM
CDT...

AT 654 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 6 MILES SOUTHWEST OF FARMING. THIS STORM WAS MOVING EAST
AT 30 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ST MARTIN.
  RICHMOND.
  COLD SPRING.
  ST NICHOLAS.
  ROCKVILLE.
  PLEASANT LAKE.

LAT...LON 4550 9414 4543 9407 4530 9416 4532 9422
      4529 9427 4528 9434 4530 9439 4533 9439
      4533 9445 4547 9481 4564 9471
TIME...MOT...LOC 2358Z 291DEG 27KT 4551 9462

The radar

The Minneapolis radar (KMPX), 104 km away, was scanning. The volume nearest the first event began at 00:08 UTC.

Open the radar archive at this moment

Event by event

10 hail. Local standard time, as filed.

Hail, Stearns

When
August 6, 6:10 PM CST
Where
Stearns County, 1.94 mi E of Roscoe
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
45.430, -94.610

Hail, Stearns

When
August 6, 6:13 PM CST
Where
Stearns County, 0.69 mi N of Richmond
Measured
1 in hail
Reported by
Emergency Manager
Coordinates
45.460, -94.530

Hail, Stearns

When
August 6, 6:15 PM CST
Where
Stearns County, 0.48 mi E of Richmond
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
45.450, -94.520

Hail, Stearns

When
August 6, 6:20 PM CST to 6:26 PM CST
Where
Stearns County, 1.13 mi S of Cold Spg to 1.19 mi NE of St Nicholas
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
45.434, -94.428

Up to golf ball size hail was observed between Cold Springs and St. Nicholas.

Hail, McLeod

When
August 6, 6:30 PM CST
Where
McLeod County, 1.24 mi ENE of Silver Lake Arpt
Measured
1.5 in hail
Reported by
Trained Spotter
Coordinates
44.935, -94.226

Up to ping pong size hail was reported northwest of Silver Lake, near 220th Street.

Hail, Meeker

When
August 6, 7:28 PM CST
Where
Meeker County, 1.69 mi NNW of Litchfield
Measured
1 in hail
Reported by
Storm Chaser
Coordinates
45.153, -94.543

Hail, Carver

When
August 6, 8:08 PM CST
Where
Carver County, 0.97 mi N of Norwood
Measured
1.75 in hail
Reported by
Law Enforcement
Coordinates
44.784, -93.920

Hail, Carver

When
August 6, 8:17 PM CST
Where
Carver County, 0.69 mi E of Norwood
Measured
1 in hail
Reported by
Amateur Radio
Coordinates
44.769, -93.906

Hail, Carver

When
August 6, 8:30 PM CST
Where
Carver County, 0.19 mi SSW of Cologne
Measured
0.88 in hail
Reported by
Trained Spotter
Coordinates
44.768, -93.782

Hail, Scott

When
August 6, 9:05 PM CST
Where
Scott County, 0.69 mi S of New Market
Measured
0.88 in hail
Reported by
Public
Coordinates
44.570, -93.350

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Minnesota in 2011Every state in 2011This day in weather historyWarnings in Minnesota, August 2011

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 319807, 319806, 319808, 319810, 319911, 319809, 319811, 319812, 340006, 319813.